# SDR 01FDEA00823

- Difficulty date: September 7, 2001
- Submitted: September 20, 2001
- Operation: Air carrier
- Aircraft: N237FE
- Make and model: Boeing 727247
- Aircraft serial: 21331
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Condition: Corroded
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ NR1 ELEVATOR HINGE RIB O/B LUG, O/B FACE HAS CORROSION (C55-391-20-3). REMOVED AND REPLACED PER EA 7-550-59272.
